# SDR GTIA040088

- Difficulty date: January 7, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT DOOR FORWARD LOWER DOOR PAN AND ATTACH FITTING CRACKED AT DOOR STOP.  REMOVED CRACKED FITTING.  LOCATED AND DRILLED NEW FITTING. INSTALLED FITTINGS.  REMOVED CRACKED T-ANGLE.  STOP DRILLED CRACKED PAN 4 PLACES.  FABRICATED TWO EACH -5 DOUBLERS.  FABRICATED T-ANGLE.  INSTALLED T-ANGLE.  INSTALLED REPAIR DOUBLERS.  (M)
